My legs became very swollen, can this be caused by janumet? I am taking it with glipizide and metformin.
The leg swelling is most likely due to decreased circulation caused by the diabetes. I do wish people would stop trying to blame everything that happens to them on their meds. Diabetes can do some nasty things to your body, particularly if your blood sugar isn't tightly controlled. The fact that you're on levaquin says to me that your legs are infected and you either have ulcers or are headed for them.
Take care of your legs. Try to get them elevated throughout the day. Do whatever the dr says. If you have ulcers on them, talk to your dr about an una boot, they can work wonders.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 1 answer
Posted 6 Jul 2010 • 2 answers
Posted 8 Sep 2014 • 1 answer
Posted 20 Jan 2015 • 3 answers
Posted 16 Mar 2015 • 1 answer